# SDR SWIA202054812

- Difficulty date: November 11, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 LOWER BULKHEAD WEB HAS CORROSION.  C-CHECK RO 12/26/2020.  REMOVED CORRODED RT FS 280 LOWER BULKHEAD WEB AND REPLACED WITH NEW, REFERENCING CRJ 900 SRM.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED SKYWEST FORM M-337.
